# SDR DLL10971521

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Lack Of Lube
- Location: Nr 3 Engine
- Part time: 47,821 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

HIGH ENGINE VIBRATIONS IN A AND B CHANNELS, SHUT ENGINE NR 3 DOWN IN FLIGHT.  ENG VIB FLTR PRESS LIGHT ON PILOTS PANEL, YELLOW LIGHT IN NR 3 VIB GAUGE ON S/O PANEL.  DID NOT HAVE FILTER PRESS LIGHT UNDER OIL PRESS GAUGE.  REMOVED FOR BORO INSP-3LP TURBINE, 1HP TURBINE, 4HP COMPRESSOR PLUGS.  BORO INSPECTED HPT AND HPC PER M/M 72-00-00, NO DISCREPANCIES NOTED.  INSTLD ALL BORO PLUGS.  CLOSED CORE AND FAN COWLS.  REPLACED FINE SCAVAGE FILTER AND INSP ALL ENG CHIP DETECTORS, ALL OK.  CKD ENG ACCESSORIES AND FOUND SECURE.  RAN ENG AND PERFORMED VIB SURVEY PRE FLT TEST NR 11 SATISFACTORY.  LUBED NR 3 ENG FAN BLDS.
